Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A criterion for the nonporosity of a general Cantor set


Author: Paul D. Humke
Journal: Proc. Amer. Math. Soc. 111 (1991), 365-372
MSC: Primary 26A99; Secondary 28A05
MathSciNet review: 1039532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to prove that under quite general conditions, a closed nowhere dense perfect set is non-$ \sigma $-porous if and only if it is nonporous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A99, 28A05

Retrieve articles in all journals with MSC: 26A99, 28A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1039532-9
PII: S 0002-9939(1991)1039532-9
Article copyright: © Copyright 1991 American Mathematical Society